MAUDE Adverse Event Report: FUJIFILM CORPORATION EC-760P-V/L COLONOSCOPE; COLONOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID

FUJIFILM CORPORATION EC-760P-V/L COLONOSCOPE; COLONOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Model Number EC-760P-V/L
Medical Device Problem Codes Entrapment of Device (1212); Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
On (b)(6) 2025, fujifilm healthcare americas corporation was informed of an event involving ec-760p-v/l.It was reported that during the colonoscopy diagnostic procedure, it appeared to have retroflex unintentionally in the sigmoid colon, which was not allowing the procedure to be completed.Colonoscopy was not completed.Potential sigmoid colon mucosal bruise.During a colonoscopy, the physician encountered difficulty advancing the scope due to multiple diverticula and aborted the procedure; while retracting, the scope became stuck but it was released after patient repositioning and a digital exam, which might potentially result in minor bruise.However, there was no adverse events.The patient remained stable, was discharged, and follow-up confirmed full recovery.The incident is being reported in an abundance of caution as the malfunction could cause contribute to serious injury.

Brand Name
EC-760P-V/L COLONOSCOPE
Common Device Name
COLONOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Manufacturer (Section D)
FUJIFILM CORPORATION
798 miyanodai kaisei-machi
ashigarakami-gun
kanagawa, 258-8 538
JA  258-8538
MDR Report Key21885557
Report Number1000513161-2025-00011
Device Sequence Number8174663
Product Code FDF
UDI-Device Identifier14547410368878
UDI-Public(01)14547410368878(11)230201
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/22/2025
Report Date (Section F) 03/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEC-760P-V/L
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date03/27/2025
Event Location Hospital
Date Report to Manufacturer03/28/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/22/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age75 YR
Patient SexFemale